Alert archive / Indiana / Small Craft Advisories in 2014

Small Craft Advisory 5, NWS Northern Indiana

January 12, 2014

NWS Northern Indiana issued this small craft advisory at Jan 12, 2014, 11:38 AM EST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2014, 11:38 AM EST (16:38 UTC)
Expired
Jan 13, 2014, 4:11 PM EST
In force
29 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

966 
WHUS73 KIWX 121638
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1138 AM EST SUN JAN 12 2014

LMZ043-046-130045-
/O.NEW.KIWX.SC.Y.0005.140112T1638Z-140114T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1138 AM EST SUN JAN 12 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST MONDAY.

* WINDS: SOUTH 20 TO 30 KNOTS THIS AFTERNOON THROUGH TONIGHT
  VEERING SOUTHWEST MONDAY AT 15 TO 25 KNOTS.

* WAVES: 2 TO 5 FEET IN ICE FREE AREAS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
5 follow-up statements
632 
WHUS73 KIWX 122136
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
436 PM EST SUN JAN 12 2014

LMZ043-046-130545-
/O.EXT.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
436 PM EST SUN JAN 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SOUTH TO 30 KNOTS VEERING SOUTHWEST MONDAY AT 15 TO 25
  KNOTS.

* WAVES: 2 TO 4 FEET IN ICE FREE AREAS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
252 
WHUS73 KIWX 130339
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1039 PM EST SUN JAN 12 2014

LMZ043-046-131145-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1039 PM EST SUN JAN 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST MONDAY. 

* WINDS: SOUTH TO 30 KNOTS VEERING SOUTHWEST 15 TO 25 KNOTS.

* WAVES: IN ICE FREE AREAS 2 TO 4 FEET DECREASING TO 1 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
843 
WHUS73 KIWX 130959
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
459 AM EST MON JAN 13 2014

LMZ043-046-131800-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
459 AM EST MON JAN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS.

* WAVES: IN ICE FREE AREAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
769 
WHUS73 KIWX 131553
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 AM EST MON JAN 13 2014

LMZ043-046-140000-
/O.CON.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1053 AM EST MON JAN 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS.

* WAVES: IN ICE FREE AREAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
181 
WHUS73 KIWX 132111
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 PM EST MON JAN 13 2014

LMZ043-046-140515-
/O.CAN.KIWX.SC.Y.0005.000000T0000Z-140114T0000Z/
/O.NEW.KIWX.GL.W.0003.140114T2100Z-140115T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 PM EST MON JAN 13 2014

...GALE WARNING IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST
WEDNESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST
WEDNESDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: BECOMING NORTHWEST AND INCREASING TO 35 KNOTS LATE
  TUESDAY AFTERNOON OR EARLY TUESDAY EVENING.

* WAVES: IN ICE FREE AREAS BUILDING TO 8 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 6:27 AM EST, 5 hours 11 minutes earlier.

Area forecast discussion, Jan 12, 6:27 AM EST, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 AM EST SUN JAN 12 2014

.SYNOPSIS...
ISSUED AT 407 AM EST SUN JAN 12 2014

AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE CENTRAL ROCKIES
TODAY AND THEN APPROACH THE MISSISSIPPI RIVER VALLEY TONIGHT.
GUSTY SOUTH WINDS WILL DEVELOP FOR TODAY AND TONIGHT IN ADVANCE OF
A COLD FRONT WITH THIS SYSTEM. THE UPPER LEVEL DISTURBANCE WILL
PROVIDE ONLY A SMALL CHANCE OF LIGHT RAIN OR SNOW ON MONDAY AS THE
FRONT MOVES THROUGH. ANOTHER FAST MOVING SYSTEM WILL MOVE ACROSS
THE SOUTHERN GREAT LAKES ON TUESDAY PROVIDING A BETTER CHANCE OF
SOME SNOW...ESPECIALLY FROM FAR NORTHERN INDIANA AND NORTHWEST
OHIO EXTENDING NORTHWARD INTO CENTRAL LOWER MICHIGAN.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 407 AM EST SUN JAN 12 2014

UPPER LEVEL RIDGING TO BUILD INTO THE REGION EARLY THIS MORNING
PROVIDING QUIET WEATHER TODAY. ELONGATED AXIS OF WEAK DPVA NEAR
UPPER LEVEL INFLECTION APPEARS TO HAVE AIDED IN DEVELOPMENT OF SOME
PATCHY LIGHT FREEZING DRIZZLE/DRIZZLE ACROSS MAINLY EASTERN HALF OF
THE AREA. HOWEVER...DIMINISHING DEPTH TO SHALLOW MOISTURE BEHIND
THIS SHEARED VORT MAX SHOULD DISCOURAGE THIS PATCHY DRIZZLE/FREEZING
DRIZZLE AND NO SIGNIFICANT IMPACTS ARE ANTICIPATED AT THIS TIME.
STUBBORN LOW CLOUD DECK SHOULD FINALLY ADVECT OUT OF THE AREA LATER
THIS MORNING WITH BACK EDGE OF THIS STRATOCU DECK LIKELY REACHING
FAR WESTERN PORTIONS OF THE FORECAST AREA IN THE 13Z-15Z TIMEFRAME
AND LONGER DURATION OF LOW CLOUDS ACROSS THE EAST. COULD SEE SOME
MIXING OF DRIER MID LEVEL AIR HELP ERODE THIS DECK ACROSS THE EAST A
BIT SOONER THAN INDICATED BUT AT THIS TIME WILL TREND TO MOSTLY
CLOUDY THROUGH THE MORNING ACROSS EASTERN HALF/THIRD. SOME MID/HIGH
LEVEL WAA CLOUDS SHOULD REPLACE STRATOCU...PARTICULARLY ACROSS
NORTHERN HALF. NEXT PACIFIC TROUGH WILL DIG ACROSS THE CENTRAL
ROCKIES TODAY SETTING UP STRENGTHENING LOW LEVEL FLOW ACROSS MS
VALLEY/GREAT LAKES REGION. STRONG LOW/MID LEVEL WAA TO COMMENCE
LATER THIS MORNING AS A RESULT. DESPITE STRONG LOW LEVEL
WAA...SENSIBLE WEATHER IMPACT WILL BE MORE MODEST WITH VERY SHALLOW
MIXED HEIGHTS ONLY TO AROUND 1500 FT OR SO SUPPORTING HIGHS
GENERALLY UPPER 30S/LOWER 40S.

ASSOCIATED SFC TROUGH WITH CENTRAL ROCKIES SHORT WAVE WILL APPROACH
MID MS VALLEY THIS EVENING SETTING UP A VERY STRONG LOW LEVEL JET
FROM LOWER MS VALLEY INTO THE SOUTHERN GREAT LAKES. THIS LOW LEVEL
JET WILL ALLOW FOR MAINTENANCE OF LOW LEVEL THERMAL RIDGE OVERNIGHT
WITH LIMITED DIURNAL RANGES FROM AFTERNOON HIGHS. SOME SMALL TEMP
DROPS ARE POSSIBLE LATE AFTERNOON/EARLY EVENING...BUT STEADY OR
SLOWLY RISING TEMPERATURES ARE THEN EXPECTED FOR MUCH OF THE NIGHT
UNTIL LOW LEVEL THERMAL RIDGE SHIFTS EASTWARD OVERNIGHT. BEST
MID/UPPER LEVEL FORCING SHOULD REMAIN WEST/NORTHWEST OF THE AREA SO
WILL KEEP FORECAST DRY THROUGH 12Z MONDAY WITH INCREASING CLOUDS
AND LOWS GENERALLY IN MID 30S.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 407 AM EST SUN JAN 12 2014

CONCERNS LINGER ON PRECIP CHANCES MONDAY AS NORTHERN STREAM ENERGY
PASSES BY TO THE NORTH AND SOUTHERN STREAM ENERGY MAKES AN ATTEMPT
TO MOVE INTO SE AREAS IN THE AFTERNOON...BUT LIKELY TOO LITTLE TOO
LATE. HAVE KEPT FAIRLY CLOSE TO PREVIOUS FORECASTS BUT TONED DOWN
POPS SLIGHTLY AS CHANCES OF MEASURABLE PRECIP LOOKING SLIM. KEPT
WITH ALL LIQUID IN AM AND MIX IN NW HALF IN THE AFTERNOON.

BETTER CHANCES ARRIVE WITH NEXT CLIPPER TO MOVE ACROSS THE GREAT
LAKES POSSIBLY AS EARLY AS LATE MONDAY NIGHT BUT MORE LIKELY INTO
TUESDAY. SREF/LOCAL WRF WERE THE FARTHEST SOUTH TRACK (BEH TO DTW)
WITH OTHER MODELS GENERALLY GRR TO FNT AND POINTS NORTH. NAM IS
FASTEST WITH THE FEATURE WITH GFS A CLOSE SECOND AND UKMET THE
SLOWEST. WITH GENERAL CONSENSUS BEING NORTH HAVE HAD TO MAKE CHANGES
TO ORIENTATION OF AXIS OF HIGHEST QPF. LOCATIONS ALONG AND NORTH OF
THE TRACK STAND A DECENT CHANCE OF A QUICK 1 TO 3 OR 2 TO 4 INCHES
OF SNOW...BUT THAT LOOKS TO BE FURTHER NORTH. HAVE WENT WITH 1 TO
MAYBE 2 INCHES IN FAR NORTH AND TAPER TO INCH OR LESS IN THE SOUTH
DURING THE DAY TUES. STIFF NW WIND WILL MOVE IN BEHIND THE WAVE WITH
LAKE RESPONSE UNDERWAY BY TUES EVENING. NOT AN OVERLY UNSTABLE
SITUATION WITH LAKE TEMPS HOVERING AROUND 1 TO 2 C AND DELTA T
VALUES IN THE MID TO UPPER TEENS. INVERSION HGTS WILL MAX OUT AROUND
7000 FT FOR A BRIEF PERIOD WHICH MAY ALLOW FOR AN INCH OR 2 OF
SNOWFALL CLOSER TO THE LAKE WITH DUSTING TO MAYBE AN INCH WELL
INLAND. HAVE KEPT WITH SPIRIT OF PREV FORECAST BUT EXPANDED HIGHER
POPS DOWN A BIT FURTHER SE GIVEN FLOW. BAND WILL SHIFT NORTH
WEDNESDAY AND EVENTUALLY END WEDS NGT AND ANOTHER BURST OF WAA TAKES
PLACE AHEAD OF NEXT CLIPPER TO PASS WELL NORTH OF THE AREA. MAIN
IMPACT TO THE AREA WILL BE A BRIEF CHANCE FOR LGT SNOW NORTH
THURS/THURS NGT BEFORE YET ANOTHER BLAST OF COLDER AIR ARRIVES TO
INITIATE LAKE RESPONSE. HAVE LEFT GRIDS ALONE FOR LATER PERIODS WITH
COLDEST NIGHT FRI NGT/SAT AM AS LOWS DROP INTO THE SINGLE DIGITS
ABOVE ZERO.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 602 AM EST SUN JAN 12 2014

DRY CONDITIONS TO PERSIST THROUGH THIS FORECAST CYCLE WITH UPPER
LEVEL RIDGING BUILDING INTO THE REGION THIS MORNING. TRAPPED
SHALLOW MOISTURE HAS ALLOWED FOR CONTINUATION OF MVFR CIGS THIS
MORNING WITH LATEST SATELLITE IMAGERY INDICATING WESTERN EDGE OF
THIS DECK EXTENDING ROUGHLY FROM ROCKFORD IL TO BLOOMINGTON IL.
BASED ON THESE OBSERVATIONAL TRENDS HAVE SLIGHTLY DELAYED ONSET OF
IMPROVEMENT TO VFR CONDITIONS TO LATE MORNING AT KSBN...AND TOWARD
MIDDAY AT KFWA. OTHERWISE SOME MID/HIGH LEVEL WAA INDUCED
CLOUDINESS SHOULD REPLACE LOW CLOUDS THIS AFTERNOON. SFC GRADIENT
WILL TIGHTEN SUBSTANTIALLY THIS AFTERNOON AS SFC TROUGH APPROACHES
MID MS RIVER VALLEY. SOUTH GUSTS TO 20 TO 25 KNOTS WILL BE
POSSIBLE THIS AFTERNOON INTO THIS EVENING BEFORE SLACKENING TOWARD
THE END OF THE PERIOD. A STRONG 60-70 KNOT LOW LEVEL JET WILL
DEVELOP THIS EVENING AND HAVE INCLUDED LLWS MENTION TONIGHT FOR
BOTH TERMINALS.

&&

.MARINE...
ISSUED AT 438 AM EST SUN JAN 12 2014

WINDS ARE EXPECTED TO INCREASE BY LATE MORNING AND PERSIST INTO
MONDAY WITH GUSTS AT OR ABOVE SMALL CRAFT CRITERIA. CHALLENGE
REMAINS COVERAGE OF ICE ALONG AND OUT FROM THE SHORE LINE WITH
GLERL DATA ALL STILL INDICATING 80% OR GREATER COVERAGE. WILL KEEP
WAVES OUT OF NEARSHORE FOR 5 AM ISSUANCE AND NOT GO WITH
ANY HEADLINES. ONCE SUNRISE OCCURS...WILL PUNT TO DAY SHIFT TO
INVESTIGATE COAST GUARD DATA AND CROSS OUR FINGERS WE CAN GET A
FEW VIS IMAGES OVER THE LAKE TO PAINT A BETTER PICTURE.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...MARSILI
SHORT TERM...MARSILI
LONG TERM...FISHER
AVIATION...MARSILI
MARINE...FISHER

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jan 12, 6:27 AM EST, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 AM EST SUN JAN 12 2014

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-131130-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
627 AM EST SUN JAN 12 2014 /527 AM CST SUN JAN 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

RUN-OFF FROM MELTING SNOW AND RECENT RAINFALL MAY CAUSE MINOR
RIVER FLOODING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PERIOD OF LIGHT SNOW IS EXPECTED TUESDAY...MAINLY ALONG AND
NORTH OF ROUTE 6 WHICH MAY CAUSE SLICK ROAD CONDITIONS.

RUN-OFF FROM MELTING SNOW AND RECENT RAINFALL MAY CAUSE MINOR
RIVER FLOODING MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED... HOWEVER REPORTS OF
ANY FLOODING THAT OCCURS WOULD BE APPRECIATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-131130-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
627 AM EST SUN JAN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Small Craft Advisories in Indiana, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.